# SDR DHL2005782567

- Difficulty date: March 10, 2005
- Submitted: April 11, 2005
- Operation: Air carrier
- Aircraft: N782DH
- Make and model: Boeing 727227
- Aircraft serial: 21998
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Panel
- Condition: Dented
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN A-CHECK, THE FOLLOWING DISCREPANCES WERE NOTED LWR VERTICAL PNL LT SIDE HAS 2 EA DENTS.  CUT OUT DAMAGED AREAS APPROX 1 INCH ROUND AND 2 INCHES ROUND IAW B727 SRM 51-40-2 FIG 30, FABRICATED ONE FILLER 1 INCH ROUND AND ONE FILLER 2 INCHES ROUND AND ONE DOUBLER 4 INCHES ROUND AND ONE DOUBLER 5 INCHES ROUND, USING 2024-T3 .016 PO 9001660 IAW B727 SRM 55-30-2 FIG 1.  CLEANED, PREPPED, AND APPLIED PRIMER AND ADHESIVE TO ALL REPAIR SURFACES AND BAGGED FOR BONDING IAW B727 SRM 51-40-2 FIG 30.  CURED REPAIR, CLEANED AND PERFORMED POST-BOND INSP WITH NO DEFECTS NOTED IAW B727 SRM 51-40-2 PARA 0.  TREATED SEALED AND PRIMED REPAIR IAW B727 SRM 51-40-2 PARAGRAPH-P.
